Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The maximum of sums of stable random variables

Author: D. A. Darling
Journal: Trans. Amer. Math. Soc. 83 (1956), 164-169
MSC: Primary 60.0X
MathSciNet review: 0080393
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bachelier, Les lois des grands nombres du calcul des probabilités, Paris, 1937.
  • [2] P. Erdös and M. Kac, On certain limit theorems of the theory of probability, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 292-302. MR 0015705 (7:459b)
  • [3] M. Kac and H. Pollard, Partial sums of independent random variables, Canadian Journal of Mathematics (1950) pp. 375-384. MR 0036465 (12:114b)
  • [4] F. Spitzer, A combinatorial lemma and its application to probability theory, Trans. Amer. Math. Soc. vol. 82 (1956) pp. 323-339. MR 0079851 (18:156e)
  • [5] D. V. Widder, The Laplace transform, Princeton University Press, 1941. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society